# SDR AALA202210188924

- Difficulty date: August 28, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin Panel
- Part number: D5713005320200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER WING BOX AFT TOP SKIN PANEL UPPER SURFACE IN CABIN FLOOR AREA BETWEEN FR 41 AND FR 42 AT S17L AND +Y1292. REPAIRED SKIN PANEL PER EA 338967.
